2nd time around

Discussion in 'After Effects' started by blackfire, Dec 12, 2006.

Thread Status:
Not open for further replies.
  1. blackfire

    blackfire Well-Known Member

    Well the second time was no better. I od on pills and cut to get as much blood as I could to exit my body. Two days have past and I feel terrible. It always feels good at the time and crappy afterwards.
     
  2. stillhere

    stillhere Active Member

    dont do it again!
     
  3. blackfire

    blackfire Well-Known Member

    It is an addiction
     
  4. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    Awww hun, I am sorry. Must be hard. :hug: :hug: :hug:
     
  5. blackfire

    blackfire Well-Known Member

    It sucks and I can't stop. Even if I wanted to.
     
  6. missbee

    missbee Guest

    I recently tried my 2nd overdose aswell, I know how you feel about it feeling good at the time but nasty afterwards.

    Thing is this time round with me I feel happy about it because I did some real damage to myself, which is weird and no-one can understand it not even I can 100%.
     
  7. ace

    ace Well-Known Member

    I've never tried to od but have been so tempted to,I've thought about it so many times and really don't know why I never have tried.I still have a fair few old med's in my possession and perhap's one reason to of not disposed of them by now is because of that.:eek:hmy:
     
  8. blackfire

    blackfire Well-Known Member

    missbee

    what damage did you do to yourself. Deep down I wish it would have been the end. I am glad I didn't tho.
     
  9. jane doe

    jane doe Well-Known Member

    and i´m glad too, for you.
     
  10. TLA

    TLA Antiquitie's Friend

    blackfire-
    It may be an addiction, like with drugs, cutting, smoking, etc...BUT You can cut it down, little by little by little. It is hard and a bitch at times, just don't let it get ahold of you more.:sad:

    Hold that demon, ha...but really I do understand. The brain must have something to do with the changes from pleasure to digust cuz many of us go thru that. :huh:

    Stay safe! :smile:
     
  11. missbee

    missbee Guest

    The drugs I took made my eyes spasm for 3 days, I was unable to control what I looked at and my pulse was at 200-160 beats a min for 2 days (meant to be at 60-70 beatsper min) They also think I have done some damage to my liver but thwy say this can be repaired over time I just need to look after myself.

    I'm now withdrawing from all the medication. heart palpatations, feeling cold then really hot, muscle spasms, and dizzyness! It's all fun where I am at the moment and to top it off my "lovely boyfriend" keeps telling me I deserve to be miserable.
     
  12. blackfire

    blackfire Well-Known Member

    I have never had those syptoms. I am glad your liver will recover over time. It is too bad your boy friend feels that way toward you. take care.
     
Thread Status:
Not open for further replies.